# SDR 4DPA2024112500001

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N241JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 37,394 hours, 31,791 cycles
- Engine: Allsn AE3007A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Dirty
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- E2 FUEL IMP BY MESSAGE ON DEPARTURE OUT OF LAX. RAN QRH AND DIVERTED TO BUR. CORR ACTION MX R&R'D FILTER CLEANED FUEL HOUSING OP LK CHECK GOOD
